# SDR UALA2013021300861

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 63,075 hours, 23,699 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING PANEL ROW 28-29 RT SIDE HANGING DOWN APPROX 2 INCHES.  REPOSITION CEILING PANEL.  CHECK OKAY.
